Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 02:56:45 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640554
  • Total Topics: 48651
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 140
Total: 142

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Mornings SUCK!!  (Read 1332 times)

0 Members and 1 Guest are viewing this topic.

Offline Ac75088

  • Member
  • Posts: 228
Mornings SUCK!!
« on: January 22, 2012, 02:38:12 AM »
Hi all..Been so long since I've been on here...10 months of being on Atripla and mornings are still hell for me..No matter how much sleep I get, I'm still so tired and HATE getting out of bed..The pill IS working for me, but this is the only complaint I have on it..On the upside, my dreams are so much FUN still..But will the morning grogginess ever go away?
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Mornings SUCK!!
« Reply #1 on: January 22, 2012, 05:37:15 AM »
Prob not quickly if not gone after 10 months. A mate of mine who had a similar experience found it finally went after 4 years....

Lots of meds work as well and are once a day.

- matt
"The object is to be a well patient, not a good patient"

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Mornings SUCK!!
« Reply #2 on: January 29, 2012, 11:39:18 AM »
It never went away for me. I took Acrip-la for about 9 months and it never really et up. I felt like crap for 24/7. I switched and started to fell better about 4 or 5 days after. I always seemed to have a bad hangover from the Sustiva. Glad I switched and I almost feel normal now.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline jasonwebb

  • Member
  • Posts: 3
Re: Mornings SUCK!!
« Reply #3 on: January 29, 2012, 05:13:58 PM »
I'm on Atripla. After reading a few posts on this site and realizing that some of my sleep problems might be because of the Atripla, I decided to switch to taking my pill in the morning when I wake up instead of at night. Im slowly taking my pill 1 hour earlier every day until I get to the morning. Hopefully it will work, cause it takes me forever to fall asleep. I often have to take ambien to fall asleep, and even now thats starting to have no effect on me.

Offline newbieguy

  • Member
  • Posts: 197
Re: Mornings SUCK!!
« Reply #4 on: February 02, 2012, 07:46:39 PM »
Hey, how are your sleep issues working out? I can relate, I've taken Atripla for almost 2 years, and its a great med for keeping the viral load down. Some people can tolerate it, others can't. Initially any med is going to make you feel rough and weird because your body is acclamating to it. The first week I took it, I literally felt like a zombie, in a fog, and really sick and queasy. After that, it was cake.  Atripla can cause vivid dreams in some people, which I experienced only early on. Usually I don't dream at all though. About a year after I started it, I started having trouble falling asleep, which I had never had before...I still have some of it today. I am not sure the cause, but it could be the Atripla. Once I tried taking it in morning, and I just felt very groggy and drunk through the day, so I nixed that. I too sometimes have issues not with staying asleep but with FALLING asleep, so maybe it is partly the sustiva in Atripla, not sure...Overall, I really owe this pill a lot, because it has saved my life and made me healthy again, but I may have to try some sleep aids at some point....How has the Ambien worked out for you? Have you ever tried over-the counter Melatonin or valerian root?

Offline Ac75088

  • Member
  • Posts: 228
Re: Mornings SUCK!!
« Reply #5 on: February 04, 2012, 03:06:41 AM »
@Newbie...Well my sleep patterns sound like yours..I can stay asleep now but it's the falling asleep part that gets me..At one point I couldn't sleep hardly at all..So glad I'm passed that phase...I just wanna cry though when my alarm goes off cause I feel like I'm not sleeping enough..On the UP side of it though, I found out I was finally undetectable today!
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline mikeyb39

  • Member
  • Posts: 933
Re: Mornings SUCK!!
« Reply #6 on: February 04, 2012, 11:18:19 AM »
Hi AC,
Congrats on the UD and numbers.  I switched off the Atripla and in the mornings my mind seems to be clearer and less fog, so i'm happy that i switched even-though its not one a day anymore. i still take an ambien to fall asleep, i've always had that problem, but I notice that i sleep thru the night more since some of the vivid dreams have slowed down.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline newbieguy

  • Member
  • Posts: 197
Re: Mornings SUCK!!
« Reply #7 on: February 04, 2012, 04:33:31 PM »
I am reluctant to try any prescription sleep aids, but I do think I am going to seriously consider trying a new med for a time, to see if my sleep improves...Then I will know if it is the Atripla or not...I am going to ask my doc about melatonin or otc stuff first, and see if that helps any..My difficulty has been in falling asleep mostly.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.